# SDR 96FDEAO1188

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED ON ARRIVAL TO MEM SOMEWHERE DURING THE DECENT.  WHILE AT IDLE POWER A RELIGHT WAS ATTEMPTED AND A RELIGHT IE EGT NOSE FOR ABOUT 5 SECONDS THEN THERE WAS A SHUTDOWN AGAIN.  REMOVED AND REPLACED NR 1 ENGINE ECU IAW A300-600 MM SUPPLEMENT 73-21-01, NR 1 ECU OPS CHECKS GOOD.
